Volume 2, Issue 3
Calculation of Numerical Integration of Multiple Dimensions by Dissection into Simplices

Cheng-Shu Wang

DOI:

J. Comp. Math., 2 (1984), pp. 239-246

Published online: 1984-02

Preview Full PDF 0 416
Export citation
  • Abstract

In this paper, we introduce a method of numerical integration on a polytope of multiple dimensions. Its basic idea is to cut a polytope into some simplices and sum the integral values on the simplices. We give the integral formulae, the expressions to estimate the error and the method for cutting a polytope into simplices. Some examples are provided to explain the adaptability of the method.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JCM-2-239, author = {Cheng-Shu Wang}, title = {Calculation of Numerical Integration of Multiple Dimensions by Dissection into Simplices}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {3}, pages = {239--246}, abstract = { In this paper, we introduce a method of numerical integration on a polytope of multiple dimensions. Its basic idea is to cut a polytope into some simplices and sum the integral values on the simplices. We give the integral formulae, the expressions to estimate the error and the method for cutting a polytope into simplices. Some examples are provided to explain the adaptability of the method. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9658.html} }
Copy to clipboard
The citation has been copied to your clipboard